# SDR SWAA2018122027799

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,244 hours, 20,387 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Part number: 251A17301
- Condition: Disconnected
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, GEAR WOULD NOT RETRACT (HANDLE WOULD NOT GO PAST OFF) AFTER TAKEOFF.  QRH SAY THIS INDICATES A FAILURE OF AIR/GRD SAFETY SENSOR OR FAILURE OF THE GRD.  SPOILER INTERLOCK VALVE TO CLOSE.  REINSTALLED GROUND SPOILER INTERLOCK VALVE CABLE IAW AMM.
